Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Wassamata

Member
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Wassamata

  • Rank
    New Member
  1. I used to surf this board about 8 or so years ago. My daughter had pretty significant acne. Not cystic, but lots of pimples. She took accutane in her freshman year of highschool, and it seemed to take forever. Her face was red all the time, and the pimples were worse than ever. Finally, about 4-5 months later she looked fantastic. Her skin looked perfect. Then, about a year later, it came back, and she went on a second course. Same thing, redness, she looked bad, then after it was over s
  2. My daughter had mild/moderate acne, and it took a full 6months for it to clear up on accutane. Even in the 5th month she'd still get a few nasty zits. We were hoping it wouldn't take so long, but it definitely would have been bad to stop after 3-4 months. She wasn't clear at that point. It was a real up and down thing..good one week, bad the next. The only thing that cleared right away and stayed clear was her back. Now that it's over, she looks fantastic. She even got a short haircut tha
  3. This is really great, you're pictures are awesome. Thanks for doing this. It looks like your skin has improved a lot.
  4. Does anyone else think that the irony in this story is too huge to be true? I hope animal let's us know if he's pulled a good one on us.
  5. Could it be you're depressed because of your expectations about accutane? I've heard this can happen when people lose weight. If you put these huge expectations into how different your life will be after your skin is clear (or you lose weight) and then the reality is not as dramatic, I think that can lead to depression. Just a thought.
  6. This regimen is working great for you. You've totally got it under control.
  7. It might work. It might take a while though. Why is it you don't go on accutane? I've read some of your other posts, and it sounds like you have some cysts that would definitely make you a candidate. Other people who've messed around before going on accutane seem to wish they'd started sooner.
  8. I would certainly give it a try. What did the derm give you?
  9. By the way, Infinitequestions, you said you think girls can “see though it” if you act confident and you’re not. No they can’t. Everyone has doubts about themselves, unless you’re a jerk. By all means act confident. But not cocky and self absorbed. If you meet a girl, and you somehow let her know you think she’s pretty/smart/funny, it doesn’t matter what your face looks like. This is assuming YOU have a good personality, and you’re funny/smart/nice. If you’re not, that’s a bigger problem
  10. Do you put topicals on your back? (Is that where your body acne is?) In my opinion ANY topical works better on your back than your face, I think because your back is less sensitve. Whatever you have leftover..BP, retin A, tazorac, all that stuff in your medicine cabinet that didn't work on your face, use it religiously on your back. Do not miss a day.
  11. Look, everyone knows an ugly guy with a beautiful girlfriend (I'm not saying you're ugly, I'm just saying girls aren't as into looks as guys). Girls just want a guy to be open and accessible, not distant and standoffish. Guys tend to build walls with their friends and trying to be cool. Don't do this. Just be open, go up and say hi. It won't matter that you've got zits. I know a bunch of guys with zits who have girlfriends. If you think about it, is it only good-looking guys who have girl
  12. Hey, Sick_skin. First, you should change your id. Second, you should stop blaming yourself. I really doubt that you caused your own scarring by upping the dose. Your skin is probably just the type that scars easily. You really shouldn't beat yourself up. Third, someone on this board posted a link to someone's accutane journal, and the guy had pictures of himself with some of the worst acne and scars I've seen, yet he was very busy rehearsing for a big part in the highschool play...a music
  13. After about 6 weeks I think I can say that it's not really working. It's definitely not a miracle cure for everyone. I still get whiteheads, and have many red marks. I'm ready to give it up
  14. I've used clindamycin and retin a. The clindamycin was a wipe. The Dr. said to put that on first, let it dry, and then put on the retin a. Apparently they can be used simultaneously. There's even a topical called Duac that has clindamycin and something else, I forget what (something like retin a), mixed together. It says in the accompanying info that clinical tests show the combo works better than one topical. Good luck.
×